# SDR RJEY2019052200002

- Difficulty date: May 17, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Filed by: Aeroman, repair station RJEY598H
- Aircraft: N307NV
- Make and model: Airbus A319-112
- Aircraft serial: 02427
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Box Beam
- Part number: D53371316201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 43 FROM THE FIRST HOLE TO FORWARD OF SIDE BOX BEAM AT -Y16.50.0 IN PAX CABIN.
